Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Connected mappings of Hausdorff spaces


Authors: William J. Pervin and Norman Levine
Journal: Proc. Amer. Math. Soc. 9 (1958), 488-496
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095468-2
MathSciNet review: 0095468
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] V. L. Klee and W. R. Utz, Some remarks on continuous transformations, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 182-184. MR 0060814 (15:730g)
  • [2] B. Knaster and C. Kuratowski, Sur quelques propriétés topologiques des fonctions derivées. Rend. Circ. Mat. Palermo vol. 49 (1925) pp. 382-386.
  • [3] C. Kuratowski, Topologie II, Warsaw, 1952.
  • [4] C. Kuratowski and W. Sierpinski, Les fonctions de classe $ 1$ et les ensembles connexes ponctiformes, Fund. Math. vol. 3 (1922) pp. 303-313.
  • [5] M. E. Munroe, Measure and integration, Cambridge, Addison-Wesley, 1953. MR 0053186 (14:734a)
  • [6] C. H. Rowe, Note on a pair of properties which characterize continuous functions, Bull. Amer. Math. Soc. vol. 32 (1926) pp. 285-287. MR 1561207
  • [7] T. Tanaka, On the family of connected subsets and topology of spaces, Journal of the Mathematical Society of Japan, vol. 7, 1955. MR 0077913 (17:1116b)
  • [8] R. Vaidyanathaswamy, Treatise on set topology, Madras, 1947.
  • [9] L. Vietoris, Stetige Mengen, Monatschefte fur Mathematik und Physik vol. 31 (1921) pp. 173-204. MR 1549101
  • [10] O. H. Hamilton, Fixed points for certain noncontinuous transformations, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 750-756. MR 0087095 (19:301b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095468-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society